MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for one 63-year-old female, hospitalized for ileus.The following data was provided: 12dec2025 sid (b)(6) >5.0 ng/dl, repeated >5 ng/dl; serum sample 1.01 ng/dl, 17dec2025 sid (b)(6) >5.0 ng/dl, repeated 2.08 / 1.01 / 1.18 / 1.27 / 2.84 / 2.81 ng/dl; serum sample 2.08 ng/dl; tsh 1.71 uiu/ml, free t3 2.78 pg/ml.Historical results: 31oct2025 free t4 result 1.15 ng/dl.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for one 63-year-old female, hospitalized for ileus.The following data was provided: (b)(6) 2025 sid (b)(6) >5.0 ng/dl, repeated >5 ng/dl; serum sample 1.01 ng/dl, (b)(6) 2025 sid (b)(6) >5.0 ng/dl, repeated 2.08 / 1.01 / 1.18 / 1.27 / 2.84 / 2.81 ng/dl; serum sample 2.08 ng/dl; tsh 1.71 uiu/ml, free t3 2.78 pg/ml.Historical results: 31oct2025 free t4 result 1.15 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot 75641d00.A review of tracking and trending data for the alinity i free t4 assay did identify an increase in complaints; however, in-house performance testing was performed utilizing retained reagent kit of the complaint lot.All testing passed, indicating the reagent lot is performing as expected.A review of the device history record did not identify any non-conformances, potential nonconformances or deviations associated with lot number 75641ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent, lot number 75641ud00.A.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23979320
Report Number3005094123-2026-00006
Device Sequence Number18793951
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260421(10)75641UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Catalogue Number07P70-20
Device Lot Number75641UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age63 YR
Patient SexFemale